# SDR ASOA2013092509099

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 33,735 hours, 30,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT FS 310 AND STGR 16L CAUSED BY CONTACT WITH FWD LOWER PAX DOOR LATCH PIN.  REPAIRED IAW GREO 601R-53-21-160, REV B.  CLASSIFIED AS MAJOR REPAIR IAW GMM 5-3.
